List of citations in Numdam for : An analytic construction of degenerating abelian varieties over complete rings

Compositio Mathematica, Volume 24 (1972) no. 3, pp. 239-272.

Annales de l'Institut Fourier, Volume 64 (2014) no. 4, pp. 1521-1560.

Annales de l'Institut Fourier, Volume 62 (2012) no. 1, pp. 177-243.



Annales de l'Institut Fourier, Volume 53 (2003) no. 1, pp. 69-106.

Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Talk no. 831, 16 p.


Journal de théorie des nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 27-49.


Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 26 (1993) no. 2, pp. 189-259.

Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 4, pp. 415-444.


Groupe de travail d'analyse ultramétrique, Volume 11 (1983-1984), Talk no. 20, 4 p.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 1, pp. 77-120.

Bulletin de la Société Mathématique de France, Volume 107 (1979), pp. 283-293.

Compositio Mathematica, Volume 36 (1978) no. 3, pp. 255-335.